# SDR ERAA201409290056

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 43,121 hours, 46,496 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608002
- Part serial: 795
- Condition: Defective
- Location: Rt Ac
- Part time: 43,121 hours, 46,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AC BUSS CAUTION LIGHT AND ASSOCIATED CAUTION LIGHTS ILLUMINATED WHEN SELECTING PROP HEAT.  R & R RT GCU IAW AMM 24-21-00.  GROUND RUN AND SYSTEM CHECK SATISFACTORY.
